# SDR FDKA200701034

- Difficulty date: January 30, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 26,778 hours, 29,185 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6055 SYR-JFK (1248 PHX LCL).  RUDDER TRIM INOP.  MX RESET SYSTEM AND OPS CHECKED GOOD.
